# SDR SWAA2020052176189

- Difficulty date: May 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z-ANGLE CORROSION AT BS500A-500D+10'; RBL24; WL156 MULTIPLE LOCATIONS MARKED / REMOVED CORROSION IN FWD CARGO COMPARTMENT R/H Z-ANGLE BS 500A-500D+10' IAW SRM 51-10-02-0G-0 SECTION 15. VERIFIED LIMITS ORIGINAL THICKNESS .040' LOSS OF .008'; REMAINING .032' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103; DETAIL D. ACCOMPLISHED Z-ANGLE REPAIR AT BS500A - 500I IAW SRM 53-00-53-2R-5 BOEING P/N 143A7501-188
